MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A report was received from the regulatory agency that the patient developed progressive blurred vision in the right eye without obvious cause one year ago, and had no symptoms such as pain, tears, or foreign body sensation.The vision gradually declined, and the symptoms worsened two months ago.On (b)(6) 2026, the patient was diagnosed with cortical senile cataract (right) and admitted to the hospital for treatment.On the same day, cataract surgery (with iol implant) and cataract phacoemulsification were performed.That the haptic broke was found during implantation and a new iol was immediately replaced.Extend patient implantation.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24234942
Report Number9612169-2026-00221
Device Sequence Number18437711
Product Code HQL
UDI-Device Identifier00380652251549
UDI-Public(01)00380652251549(17)281210(11)241212(10)25963929
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY60WF
Device Lot Number25963929
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/02/2026
Date Device Manufactured12/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED REPLACEMENT LENS
Patient Age64 YR
Patient SexFemale